# SDR COEA2023020702903

- Difficulty date: January 22, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,126 hours, 36,961 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Part number: S53371100206
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242858 NR 200135  HEAVY CHECK  COE/MAJOR REPAIR: INTERIOR FUSELAGE - STRINGER 2A L/H HAS GOUGE ON LOWER FLANGE FWD OF FRAME 19. CORRECTIVE ACTION: SPLICED IN NEW STRINGER SECTION PER ATR42 SRM 530000-300-826-A01 REV. 125.
